# SDR IPXA2024022449756

- Difficulty date: February 24, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: M950811
- Condition: Unknown
- Location: Rt
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSS BLEED START-RIGHT ENGINE WOULD NOT START.EICAS R ENG STARTER AND ASSOCIATE VALVE LIGHT 1. I.A.W. AMM 71-00-00-862-053-H03, REV:141, PERFORMED LH ENGINE PNEUMATIC CROSS START RH ENGINE, RESULT: NORMAL. 2.COMPLETED THIS JOB & CONDITION CHECK SATISFACTORY.
